ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.

A ring determining the structure of overgroups of a non-split maximal torus

Shilov A. V.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 2.
We study nets and net rings associated with overgroups of a non-split maximal torus determined by with the radical extension of the main field.
Keywords: intermediate subgroups, non-split maximal torus, nets, net groups, elementary group, transvection.
Language: Russian Download the full text  

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт